Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Constant UTI, upper and lower back pain, stomach growling, heartburn with occasional black stools. CT scan did not show renal stones. Suggestion?

Hi, This is Annie ..I have been suffering with UTI for a over month. I have pain in my left side stomach(upper) and lower back pain l(left side too) . I am also having constant growling in my stomach and heartburn in my stomach. There are also occasional black stools. I had my CT scan and there was no stone found in my kidneys.
Asked On : Thu, 3 May 2012
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
thanks for using Health Care magic .

I would be pleased to answer your question

Black stool , heart burn and pain in the upper abdomen are signs that there is some occult blood and bleeding into your stomach or upper intestines which might be giving rise to such symptoms .
i would suggest that you should get an endoscopy done which will give you better answers to your queries.
For your UTI you should surely be looking into treating your infection with antibiotics provided by your doctor .

Thanks and Take Care
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor